Volume 37 • Number 3 • 2014

Bayesian Parameter and Reliability Estimate of Weibull Failure Time Distribution
Chris Bambey Guure, Noor Akma Ibrahim, Mohd Bakri Adam, Al Omari Mohammed Ahmed and Samuel Bosomprah

Bi-Univalent Functions with Positive Real Part Derivatives
Jay M. Jahangiri, Samaneh G. Hamidi and Suzeini Abd. Halim

Chromatic Equivalence Classes of Complete Tripartite Graphs
G. L. Chia and Chee-Kit Ho

Fundamental PDE's of the Canonical Almost Geodesic Mappings of Type ${\tilde\pi}_1$
V. E. Berezovski, J.Mikeš and A.Vanžurová

Some Sharp Poincaré Inequalities with Weights on Carnot Groups
Ying-Xiong Xiao

Time-Dependent Problems for a Wedge via Kontorovich-Lebedev's Transform
N. Vieira and S. Yakubovich

Asymptotic Behavior of Solutions of a Nonlinear Generalized Pantograph Equation with Impulses
Kaizhong Guan and Qisheng Wang

A General Iterative Method for Multi-Valued Mappings
Rabian Wangkeeree and Pakkapon Preechasilp

On A Class of $\delta$-Supplemented Modules
Burcu Ungor, Sait Halicioglu and Abdullah Harmanci

Linear Operators that Preserve Term Ranks of Matrices over Semirings
Leroy B. Beasley and Seok-Zun Song

On Some Decompositions of r-Disjunctive Languages
Di Zhang, Yuqi Guo and K. P. Shum

On Extremal Graphs with Internally Disjoint Steiner Trees
Hengzhe Li, Xueliang Li and Yaping Mao

Generalized Solution to the Volterra Equations with Piecewise Continuous Kernels
Denis N. Sidorov

New Explicit Solutions of the Fifth-Order KdV Equation with Variable Coefficients
Gang-Wei Wang, Tian-Zhou Xu and Xi-Qiang Liu

Positive Solutions for Second-order Differential Equations with Integral Boundary Conditions
Jiang Ji-Qiang, Liu Li-Shan and Wu Yong-Hong

Maximum Principle for Optimal Control of Stochastic Partial Differential Equations
AbdulRahman Al-Hussein

The Tame Kernel of Multi-Cyclic Number Fields
Xia Wu

Weighted Endpoint Estimates for Multilinear Commutators of Marcinkiewicz Integrals
Jianglong Wu and Qingguo Liu

Cayley Graphs of Ideals in a Commutative Ring
M. Afkhami, M. R. Ahmadi, R. Jahani-Nezhad and K. Khashyarmanesh

Weakly Quasi-First-Countable Spaces and Box Products
Rongxin Shen and Fucai Lin

Solvability Criteria for the Equation $x^q=a$ in the Field of $p$-adic Numbers
J. M. Casas, B. A.Omirov and U. A. Rozikov

Relative Projective Dimensions
Baiyu Ouyang, Luling Duan and Weiqing Li

Locally Maximal Regular Subsemibands of $SOP_n$
Ping Zhao

Second Order Duality for Minmax Fractional Programming Problem Involving (F,$\alpha,\rho $,d)-Type I Functions
Anurag Jayswal, Ioan Stancu-Minasian and I. Ahmad

General $\Gamma$- Hypermodules: $\Theta$ Relation, $T$- Functor and Fundamental Modules
S. Ostadhadi-Dehkordi and M. Heidari

Normal Families of Meromorphic Functions with Sharing Functions
Dan Liu, Bingmao Deng and Degui Yang